# SDR SWAA2025010272748

- Difficulty date: November 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS492.4 TO BS500A WL156 AND RBL21 FWD CARGO COMPARTMENT 2024-728531<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS 492.4 AND BS 500A WL156 AND RBL21 I.A.W B737-800 SRM 51-40-02; DWG: 143A0080; SHEET: 39; REV: - SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS 492.4 AND BS 500A WL156 AND RBL21 I.A.W B737-800 SRM 51-40-02; DWG: 143A0080; SHEET: 39; REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
